# SDR CALA2023121303635

- Difficulty date: December 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 45,662 hours, 24,271 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: F10006003
- Condition: Wrong Part
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A SAYS EMER EXIT SIGN OVER ROW 1 - DOES NOTHAVE REQUIRED ARROW S REMOVED AND REPLACED CABIN ROW 1 OVERHEAD EXIT LENS .REF ASM 33-51-01-15G. INSPECTED LIGHT SHADE, CK''D INSTALLATION AND SECURITY REF GMM 09-10-05.
